MathSciNet Relay Station
MathSciNet bibliographic data
MR735422 (85g:28014) 28C15
Gardner, R. J.; Pfeffer, W. F. Decomposability of Radon measures. Trans. Amer. Math. Soc. 283 (1984), no. 1, 283–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement